Title: On the evaluation of certain p-adic integrals
Authors: Denef, Jan #
Issue Date: 1985
Publisher: Birkhauser
Host Document: Progress in Mathematics vol:59 pages:25-47
Conference: Seminaire de Theorie des Nombres location:Paris date:1983-84
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Algebra Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.